# SDR DALA2016111608812

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD AND OUTBD PAN LOWER EDGE BS 388 AT FWD CARGO DOOR.  INBD & OUTBD PAN LOWER EDGE WAS REPAIRED IAW ETI-17-16-161 REV 1 AND ER/A 551739-14 REV ORIGINAL.
